# SDR DXTA200400468

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Aircraft time: 6,407 hours, 4,283 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel/Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 65-70 KTS FUEL/ENG LOOK UP LIGHT WITH ASSOCIATED AUX TRANSFER FAULT ILLUMINATED.  ITEM IS UNDER INVESTIGATION.
